# SDR GAIA00153

- Difficulty date: March 30, 2000
- Submitted: June 15, 2000
- Operation: Air carrier
- Aircraft: N6808
- Make and model: Boeing 727223
- Aircraft serial: 19483
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Nr 5 Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY C-CHECK AT TIMCO/OSC, FOUND NR 5 FLAP TRACK FORWARD SUPPORT FITTING UPPER HOLE DAMAGED.  REPLACED SUPPORT FITTING IAW 727 MM 27-51-31.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
